It is possible to overdose on AZOR (amlodipine and olmesartan) if you take too much of the medication. Possible symptoms of an AZOR overdose may include fainting, dizziness, and a fast or slow heart rate. The specific effects of the overdose will depend on how much AZOR was taken and whether it was taken with other substances. Treatment options for an AZOR overdose may include pumping your stomach, administering certain medications, or providing supportive care.
AZOR Overdose: An OverviewAZOR™ (amlodipine and olmesartan) is a prescription medication approved to treat high blood pressure (also known as hypertension). The effects of an AZOR overdose will vary depending on a number of factors, including the AZOR dosage and whether it was taken with any other medicines, alcohol, or street drugs.
If you happen to overdose on AZOR, seek immediate medical attention.
Symptoms of an AZOR OverdoseAZOR is a combination medication, containing amlodipine (Norvasc®) and olmesartan (Benicar®). Both of these medications work to lower blood pressure, and taking too much AZOR is likely to cause the following problems:
- Low blood pressure
- A fast heart rate or a slow heart rate.
This may cause signs or symptoms that include:
- Feelings of a rapidly or forcefully beating heart.
Treatment for an AZOR OverdoseThe treatment for an AZOR overdose will also vary. If the AZOR overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure
- Other treatments based on the complications that occur
- Close monitoring of the heart and lungs.
It is important that you seek medical attention immediately if you believe that you may have overdosed on AZOR.